A one-dimensional model for ionization induced by scattering with a heavy particle

Figari, Rodolfo and Teta, Alessandro (2005) A one-dimensional model for ionization induced by scattering with a heavy particle. [Pubblicazione su rivista scientifica]

Full text disponibile come:

[img]PDF - Richiede un editor Pdf del tipo GSview, Xpdf o Adobe Acrobat Reader
23Kb

URL: http://ej.iop.org/links/q55/KHsYhlgga4P4BVAOBhExsQ/a5_22_017.pdf

Abstract

The ionization probability for a one-dimensional model atom perturbed by a moving repulsive scatterer is considered. The moving scattering centre is meant to mimic a second quantum particle crossing the region where a much lighter particle is initially bound in the atom. We compute the first three terms (of order t3/2, t2, t5/2 respectively) in the expansion for small times of the ionization probability and we deduce that the first term showing explicit dependence on the velocity of the scatterer is of order t5/2. A possible application of the model for the description of a quantum particle in a cloud chamber is also outlined.

Tipologia di documento:Pubblicazione su rivista scientifica
Parole chiave:Interazioni puntuali, Decoerenza
Settori scientifico-disciplinari MIUR:Area 02 Scienze fisiche > FIS/02 FISICA TEORICA, MODELLI E METODI MATEMATICI
Stato del full text:Accessibile
Data:2005
Intervallo di pagina:pp. 4947-4955
Volume:38
URL:http://ej.iop.org/links/q55/KHsYhlgga4P4BVAOBhExsQ/a5_22_017.pdf
Recensito:No
Stato dell'Eprint:Pubblicato
Numero identificativo:doi:10.1088/0305-4470/38/22/017
Titolo rivista/pubblicazione:Journal of Physics A
Numero di sistema:171
Depositato il:09 Novembre 2005
Ultima modifica:04 Febbraio 2009 09:38

Solo per gli Amministratori dell'archivio: edita il record